Variational inequalities for quasilinear operators of hyperbolic type
Matematičeskie zametki, Tome 42 (1987) no. 3, pp. 369-380
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_3_a2,
author = {A. B. Aliev},
title = {Variational inequalities for quasilinear operators of hyperbolic type},
journal = {Matemati\v{c}eskie zametki},
pages = {369--380},
year = {1987},
volume = {42},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_3_a2/}
}
A. B. Aliev. Variational inequalities for quasilinear operators of hyperbolic type. Matematičeskie zametki, Tome 42 (1987) no. 3, pp. 369-380. http://geodesic.mathdoc.fr/item/MZM_1987_42_3_a2/